# SDR RAAA00E9007

- Difficulty date: March 25, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 44,970 hours, 22,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, RT WING FOUND CORROSION CRACKING-PLANK SEPARATION AT INBOARD SKATE ANGLE NR 3 NACELLE NR 7 PLANK LOWER SURFACE.  REMOVED CORROSION, INSTALLED REPAIR IAW LKHEED/ELEC SRM 57-2-1, 51-2-12 & 51-2-14.
